Advanced Search
Article Contents
Article Contents

The simplest semilinear parabolic equation of normal type

Abstract Related Papers Cited by
  • The notion of semilinear parabolic equation of normal type is introduced. The structure of dynamical flow corresponding to equation of this type with periodic boundary condition is investigated. Stabilization of mentioned equation with arbitrary initial condition by start control supported in prescribed subset is constructed.
    Mathematics Subject Classification: Primary: 35Q35, 35C05, 35Q93; Secondary: 35R10, 35Q94.


    \begin{equation} \\ \end{equation}
  • [1]

    V. M. Alekseev, V. M. Tikhomirov and S. V. Fomin, "Optimal Control," Translated from the Russian by V. M. Volosov, Contemporary Soviet Mathematics, Consultants Bureau, New York, 1987.


    M. Cannone, Y. Meyer and F. Planchon, Solutions auto-similaires des équations de Navier-Stokes, in "Séminaire sur les Équations aux Dérivées Partielles, 1993-1994," Exp. No. VIII, École Polytechnique, Palaiseau, (1994), 12 pp.


    J.-Y. Chemin, I. Gallagher and M. Paicu, Global regularity for some classes of large solutions to the Navier-Stokes equations, Annals of Mathematics (2), 173 (2011), 983-1012.doi: 10.4007/annals.2011.173.2.9.


    H. Fujita and T. Kato, On the Navier-Stokes initial value problem. I, Archive for Rational Mechanics and Analysis, 16 (1964), 269-315.doi: 10.1007/BF00276188.


    A. V. Fursikov, Local existence theorems with unbounded set of input data and unboundedness of stable invariant manifolds for 3D Navier-Stokes equations, Discrete and Continuous Dynamical System Ser. S, 3 (2010), 269-289.


    A. V. Fursikov, "Optimal Control of Distributed Systems. Theory and Applications," Translations of Mathematical Monographs, 187, Amer. Math. Society, Providence, Rhode Island, 2000.


    A. V. Fursikov, Stabilizability of a quasilinear parabolic equation by means of boundary feedback control, Sbornik: Mathematics, 192 (2001), 593-639.doi: 10.1070/SM2001v192n04ABEH000560.


    A. V. Fursikov, Stabilizability of two-dimensional Navier-Stokes equations with help of a boundary feedback control, J. of Math. Fluid Mech., 3 (2001), 259-301.


    A. V. Fursikov, Stabilization for the 3D Navier-Stokes system by feedback boundary control, Discrete and Cont. Dyn. Syst., 10 (2004), 289-314.doi: 10.3934/dcds.2004.10.289.


    A. V. Fursikov, Unique solvability "in large" of the three-dimensional Navier-Stokes system and moment equations for a dense set of data, in "Mathematical Problems of Statistical Hydrodynamics" (by M. I. Vishik and A. V. Fursikov), Appendix 1, Kluwer, Dordrecht, 1988.


    M. Koch and D. Tataru, Well-posedness for the Navier-Stokes equations, Advances in Mathematics, 157 (2001), 22-35.doi: 10.1006/aima.2000.1937.


    O. A. Ladyzhenskaya, "The Mathematical Theory of Viscous Incompressible Flow," Second English edition, revixed and enlarged, Translated from the Russian by Richard A. Silverman and John Chu, Mathematics and its Applications, Vol. 2, Gordon and Breach, Science Publishers, New York-London-Paris, 1969.


    J. Leray, Essai sur le mouvement d'un liquide visqueux emplissant l'espace , Acta Matematica, 63 (1933), 193-248.doi: 10.1007/BF02547354.


    J. Leray, Étude de diverses équations intégrales non linéaires et de quelques problèmes que pose l'Hydrodynamique, Journal de Mathématiques Pures et Appliquées, 12 (1933), 1-82.


    F. Weissler, The Navier-Stokes initial value problem in $L^p$, Archiv for Rational Mechanics and Analysis, 74 (1980), 219-230.doi: 10.1007/BF00280539.

  • 加载中

Article Metrics

HTML views() PDF downloads(82) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint